# SDR FDEA202101070016

- Difficulty date: January 7, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 183N12017
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TRAILING EDGE PANEL 335AB IS CRACKED.  REPAIRED PANEL 335AB, IAW B757 SRM 55-10-01-2R FIG 201 TABLE 2 AND B757 SRM 51-70-05-0G PARA 5G.
